| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens (iol) implant procedure the patient was dissatisfied with level of visual clarity, bother by halos.The iol was exchanged in a secondary procedure.Clinical reason for explant visual halos.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).